# SDR AALA202204297338

- Difficulty date: April 20, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 27,971 hours, 11,709 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Part number: 411A6809303B
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY EXIT AT SEAT 17F WINDOW SHADE DAMAGED. **SUPPLEMENTAL REPORT FOR AALA202204217338: REPLACED WINDOW SHADE PER AMM 52-22-00.** (CLOSED)
